# SDR FDEA201206132226

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA37773
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD FRAME ADJACENT TO RUB PLATE, FOUND CRACKED.  REPAIR ACCOMPLISHED IAW EA 1-5230-160969.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
